# SDR VNAA202502110016

- Difficulty date: January 14, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: BA670311551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH DRIP TRAY FS280 AT FLOOR STRUCTURE.  EVALUATED, EXESIVE DAMAGE IS OUT LIMITS ON RH DRIP TRAY FS280 AT FLOOR STRUCTURE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.
